| Model Number |
15ZB00117 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378); Skin Infection (4544)
| Date of Event |
09/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Photographic evidence and x-ray show the malfunction of the device and irritation of the skin.A historical data review was conducted and returned no nonconformities, complaints, or capas in relation to the nature of the complaint for this part number have been conducted or detected.The lot met release requirements.Without further evidence, the root cause of this complaint is indeterminate.
Event or Problem Description
Hardware broke after the 6-8 weeks post op.Staple failed to unionize bone post op.Skin irritation only where large staples were implanted.Device still implanted and scheduling a revision to remove implicated device.